MAUDE Adverse Event Report: COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number G-760110DIUU-JP
Medical Device Problem Codes No Flow (2991); Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: one psol (pressure solenoid) pcb (printed circuit board) was returned to medtronic for further analysis.A visual inspection was carried out, no anomalies were observed.The psol pcb was assembled into the fi test-bed device for analysis and powered on the unit.The unit did not pass the power on self test (post).The fault was isolated to component u44.The cause of the observed condition was determined to be the faulty component (u44) on the psol pcb.The event will be included in trending and monitoring.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during servicing, a 760 ventilator failed its power on self test (post).The ventilator was not in use on a patient at the time of the reported event.

Brand Name
760 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
IE 
MDR Report Key9845686
Report Number8020893-2020-00040
Device Sequence Number740548
Product Code CBK
UDI-Device Identifier10884521180918
UDI-Public10884521180918
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-760110DIUU-JP
Device Catalogue NumberG-760110DIUU-JP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2020
Initial Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1